# SDR UIEA2021060101218

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 2059 Lbl75.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SUB SEAT TRACK BAK AT STA 2059. LBL75.92( REMOVED DAMAGED PART IAW SRM 51-40-02 REV.91  REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-13 REPAIR 13 REV.91  REINSTALLED FASTENERS IAW SRM 51-40-02 REV.91 AND DWG NO 65B382515432 REV NEW AND SH62 REV.A  CONDITION CHECK NORAML     )
